# SDR FDEA202102050294

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Corroded
- Location: Nr 1 Nac Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FIXED AFT FAIRING I/B FWD UPPER SUPPORT FOR PANEL 433MR IS FRETTED AT   MATING SURFACE REMOVED AND FABRICATED NEW PLATE IAW B757-2 DWG 313N5033 REV AP, INSTALLED NEW   PLATE IAW B757 DWG 313N5033 REV F
